Sudafed+PE+Sinus+%26amp%3B+Anti-Inflammatory+20s

Sudafed PE Sinus & Anti-Inflammatory 20s

Contains Ibuprofen 200mg, Do not take if you have stomach ulcer.

Always read the label and use as directed. If symptoms persist see your healthcare professional.

$16.00 each
at